# SDR ABXA9700113

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Part number: 2913254
- Condition: Drilled
- Location: Stringer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 2 HOLES DRILLED IN RADIUS OF SPLICE ANGLES ON STRINGER NR 17.  REPAIRED IAW ABX REA D957-15944-MR.
